# SDR IKBR2021061600027

- Difficulty date: June 16, 2021
- Submitted: June 16, 2021
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N35014
- Make and model: Cessna T206H
- Aircraft serial: T20608303
- Aircraft time: 1,484 hours
- Engine: Lyc TIO540AJ1A
- Engine time: 1,484 hours
- Propeller: Mcauly B3D36C432
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: LW120980210
- Condition: Gouged
- Location: Fuel Injector
- Part time: 1,485 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AD 2015-19-07 WE CAME ACROSS 3 INJECTOR LINES THAT WERE GOUGED BY THE HOSE CLAMPS ON THE ADJACENT MANIFOLD LINES.  ALL THREE ARE BEING REPLACED PER THE AD INSTRUCTIONS AND PICTURES WILL BE SENT IN TO SUPPLEMENT THIS REPORT.  THE CLAMPS HAVE BEEN RE-ORIENTED TO AVOID THE NEW LINES FACING THE SAME SITUATION.  THOUGH THIS PROBLEM IS ALREADY ADDRESSED BY THE AD, WE FIGURED THIS TO BE A RARE OCCURRENCE THAT SEEMED WORTH REPORTING.  P/N OF ALL THREE LINES ARE LW-12098-0-210, LW-12098-0-410, AND LW-12098-0-410.
